# SDR AWXA200501259

- Difficulty date: October 7, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26603100SP
- Part serial: 439
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED DISBOND AREA ON OUTBOARD END OF THE RIGHT WING NR 4 SLAT WEDGE.  MAINTENANCE REMOVED DISBOND AREA FROM THE NR 4 SLAT WEDGE IAW BOEING 737-300 SRM 51-70-10-2R.  FABRICATED AND BONDED REPAIR FILLER AND DOUBLER TO OUTBOARD END OF THE RIGHT WING 4 SLAT WEDGE FROM WBL 230.68L TO WBL 232.68L IAW BOEING 737-300 SRM 51-70-10-2R4 REPAIR 4 FIGURE 203.
